MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC # 3/23MM

MEDACTA INTERNATIONAL SA GMK-REVISION FIXED TIBIAL INSERT SC # 3/23MM
Catalog Number 02.07.0323SCF
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 03/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs on 23 march 2018; secondary instability in a patient with a long history of tka revisions and infections.The instability is due to retinacular tear, according to report, and a thicker insert was used to gain articular stability.The cause for reoperation should not be sought in a defective device.Batch review performed on 03 april 2018; lot 134148: (b)(4) items manufactured and released on 13 november 2013.Expiration date: 2018-09-30; no anomalies found related to the problem.To date,(b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
Revision surgery performed due to knee instability, the cause of the instability is due to a retinacular tear (about 1 month from primary).The surgeon up sized the poly of 3mm.The patient was already underwent to different surgeries due to multiple infections before this revision.

Brand Name
GMK-REVISION FIXED TIBIAL INSERT SC # 3/23MM
Common Device Name
FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7395350
Report Number3005180920-2018-00199
Device Sequence Number1051781
Product Code JWH
UDI-Device Identifier07630030817557
UDI-Public07630030817557
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2018
Device Catalogue Number02.07.0323SCF
Device Lot Number134148
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2018
Initial Report FDA Received Date04/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR